# SDR DXTA200803070

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 6,895 hours, 5,456 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO AND GEAR RETRACTION, GEAR (UNLOCK) LIGHT REMAINED ILLUMINATED.  REMOVED RT MAIN GEAR ACTUATOR AND REPLACED WITH NEW. LEAK AND OPERATIONAL CHECKS NORMAL. MAINTENANCE PERFORMED IAW THE MM CHAPTER 32-30-04.
